# SDR FDEA202208312373

- Difficulty date: August 31, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON BOAT TAIL LWR HALF STRUCTURAL CLIP BROKEN L/H SIDE UPPER END 11IN FROM   FWD END... (DOT#1) REMOVED AND REPLACED CCLIP PER GE CF6-80C2 AND S/B 54-199
